Translator Disclaimer
1 June 2021 Joint distribution of spins
Peter Koymans, Djordjo Milovic
Author Affiliations +
Duke Math. J. 170(8): 1723-1755 (1 June 2021). DOI: 10.1215/00127094-2020-0068

Abstract

We answer a question of Friedlander, Iwaniec, Mazur, and Rubin on the joint distribution of spin symbols. As an application we give a negative answer to a conjecture of Cohn and Lagarias on the existence of governing fields for the 16-rank of class groups under the assumption of a short character sum conjecture.

Citation

Download Citation

Peter Koymans. Djordjo Milovic. "Joint distribution of spins." Duke Math. J. 170 (8) 1723 - 1755, 1 June 2021. https://doi.org/10.1215/00127094-2020-0068

Information

Received: 27 February 2019; Revised: 21 August 2020; Published: 1 June 2021
First available in Project Euclid: 12 May 2021

Digital Object Identifier: 10.1215/00127094-2020-0068

Subjects:
Primary: 11N05
Secondary: 11N45, 11R29, 11R45

Rights: Copyright © 2021 Duke University Press

JOURNAL ARTICLE
33 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.170 • No. 8 • 1 June 2021
Back to Top